# SDR CA160202003

- Difficulty date: February 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,436 hours
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 8SC0940003
- Condition: Leaking
- Location: Cargo Door
- Part time: 4,282 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED A BANG AND THEN UNUSUAL PRESSURIZATION RATE. THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE. MAINTENANCE DETERMINED THAT THE AFT CANTED BULKHEAD BLOWOUT PANEL HAD RELEASED. FURTHER INVESTIGATION REVEALED THAT THE AFT CARGO DOOR SEAL WAS LEAKING. THE BLOWOUT PANEL WAS RE-INSTALLED AND THE AFT CARGO DOOR SEAL WAS REPLACED. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
